# SDR SCNA95258

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT ESCAPE SLIDE LIGHTS AT THE L2 AND R2 DOOR WERE FOUND TO BE DIM.  REMOVED AND REPLACED THE BATTERY PACK FOR THE AFT EMERGENCY EXIT SLIDE LIGHTS, OPS CHECKED GOOD.
